# SDR CALA2014122692867

- Difficulty date: December 20, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 58,344 hours, 23,566 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SYSTEM Y HYD QTY LOST IN FLIGHT.  RESERVOIR QTY DROPPED WITH NO SYS PRESS.  DIVERTED &   FOUND PTU O RINGS BLOWN OUT.  REPLACED CHECK VLV ASSEMBLY & O RINGS FOR PTU.  OPERATIONS CHECKED & LEAK GOOD.  SERVICED SYS TO NORMAL.
